# SDR COMA0260076

- Difficulty date: January 5, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 9,467 hours, 9,688 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 601R571351
- Condition: Chafed
- Location: Lt Fuel Tank
- Part time: 9,467 hours, 9,688 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING DEFERRED MAINTENANCE ON LT FUEL QUANTITY SYSTEM, FOUND THE FUEL LEVEL PROBE WIRE HARNESS, BETWEEN NR 3 PROBE AND CONNECTOR J3QB/P3QB, CHAFING ON FUEL BAFFLE P/N 601R62359-1.  REPLACED WIRE HARNESS.
